# SDR AALA20100829TUL06

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 34,857 hours, 16,170 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVAL AT SEAT TRACK NUMBER 2 IS OUT OF LIMITS.  INSTALLED NEW SECTION OF NUMBER 2 SEAT TRACK STATION 1089 TO 1184 PER AARD 53-05-00 FIGURE 4F.
